# SDR 2012F00223

- Difficulty date: October 15, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N177GC
- Make and model: Dhav DHC6300
- Aircraft serial: 263
- Aircraft time: 56,532 hours, 113,852 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Clevis Bolt
- Part number: C6CFM11811
- Condition: Sheared
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

IN FLIGHT PILOT REPORTED ACFT BEGAN TO SHAKE VIOLENTLY.  RUDDER PEDALS SHOOK.  NO ENGINE ANOMALIES NOTED NO OPEN DOOR INDICATIONS.  FLIGHT WAS DISCONTINUED AND ACFT RETURN TO DEPARTURE AIRPORT.  UPON INSPECTION THE CLEVIS FORK THAT ATTACHES THE RUDDER GEAR TAB ROD TO THE GEAR TAB MECHANISM WAS FOUND TO BE SHEARED.  THE MECHANISM WAS FOUND TO OPERATE SMOOTHLY AND THE TAB WAS FOUND TO MOVE FREELY ON THE HINGE.
